Some topologies connected with Lebesgue measure
Séminaire de probabilités de Strasbourg, Volume 5 (1971), p. 290-310
@article{SPS_1971__5__290_0,
     author = {Walsh, John B.},
     title = {Some topologies connected with Lebesgue measure},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {5},
     year = {1971},
     pages = {290-310},
     mrnumber = {375445},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1971__5__290_0}
}
Walsh, John B. Some topologies connected with Lebesgue measure. Séminaire de probabilités de Strasbourg, Volume 5 (1971) pp. 290-310. http://www.numdam.org/item/SPS_1971__5__290_0/

[1] Blumenthal, R.M. and Getoor, R.K. Markov Processes and Potential Theory, Academic Press, 1968. | MR 264757 | Zbl 0169.49204

[2] Chung, K.L. Markov Chains with Stationary Transition Probabilities 2nd ed. Springer-Verlag, 1967. | MR 217872 | Zbl 0146.38401

[3] Chung, K.L. and Walsh, J.B. To reverse a Markov process, Acta Math. 123 (1969) 225-251. | MR 258114 | Zbl 0187.41302

[4] Doob, J.L. Separability and measurable processes, J. Fac. Sci, U. of Tokyo (to appear.) | MR 279841 | Zbl 0206.18503

[5] Meyer, P.A. Probability and Potentials, Ginn, Blaisdell 1966. | MR 205288 | Zbl 0138.10401

[6] Stroock, D. The Kac approach to potential theory, J. Math. Mech. 16 (1967) 829-852. | MR 208690 | Zbl 0148.36202